# SDR DL73S050657

- Difficulty date: October 25, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 59,244 hours, 46,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN APPROX 2 INCHES LONG AT BS 765, S-19R.  DOUBLER INSTALLED PER ER/A 451283-14, REF AD 2004-18-06 & 2005-13-30.
